CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
On the two-dimensional Cauchy problem of a hyperbolic system 期刊论文
ACTA MATHEMATICA SINICA-NEW SERIES, 1998, 卷号: 14, 期号: 3, 页码: 399-410
Authors:  Huang, FM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
hyperbolic system  generalized solution  Lebesgue-Stieltjes integral  two-dimensional Cauchy problem  
Existence ind uniqueness of discontinuous solutions defined by Lebesgue-Stieltjes integral 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1996, 卷号: 39, 期号: 8, 页码: 807-819
Authors:  Ding, XX;  Wang, Z
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
hyperbolic system  generalized solution  Lebesgue-Stieltjes integral